| Catalog Number |
PTA5-35-80-5-2.0 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/27/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This medwatch report is related to manufacturer report number 1820334-2017-01886.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The device was used for endovascular therapy.The target lesion was the right superficial femoral artery (sfa); the approach was antegrade through the right common femoral artery.The lesion was described as a chronic total occlusion.The right sfa lesion was pre-dilated with a 0.014 inch balloon to place ptx stent(s).The pta5-35-80-5-2.0 balloon ruptured at 18 atm (atmospheres) after replacing a ruptured pta5-35-80-5-4.0 balloon.This balloon was replaced with another pta5-35-80-5-2.0 balloon that also ruptured.However, the procedure was successfully completed with the pta5-35-80-5-2.0 since the stent was sufficiently post-dilated.There were no reported adverse effects to the patient.